# SDR ASAA2016070617264

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 10,721 hours, 3,491 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: YJ418361
- Condition: Failed
- Location: Nr 1 Eng Speed
- Part time: 10,784 hours, 3,511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7. TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT GROUNDED. AAVM LOGGED MULTIPLE E1 N2 TACH LOSS.  REMOVED AND REPLACED NR 1 ENGINE N2 SENSOR IAW AMM 77-11-02.  LEAK CHECKED AND OPS CHECKED GOOD.
